# SDR DALA2023031001771

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 77,653 hours, 32,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM 1R GIRT BAR, OPS CHK NML PER B757 AMM 52-11. (4111412)
